# SDR 99ZZZX1348

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: KY196
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT HOLD STATION AND SHUTS OFF INTERMITTENTLY.  SENT FOR REPAIR.
